Tropical Hurwitz numbers

Cavalieri, R., Johnson, P. orcid.org/0000-0002-6472-3000 and Markwig, H. (2010) Tropical Hurwitz numbers. Journal of Algebraic Combinatorics, 32 (2). pp. 241-265. ISSN 0925-9899

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2010 Springer Verlag.
Keywords: Hurwitz numbers; Tropical curves
Dates:
  • Published: September 2010
  • Published (online): 24 December 2009
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 14 Jul 2017 12:20
Last Modified: 14 Jul 2017 12:20
Published Version: https://doi.org/10.1007/s10801-009-0213-0
Status: Published
Publisher: Springer Verlag
Refereed: Yes
Identification Number: https://doi.org/10.1007/s10801-009-0213-0

Share / Export

Statistics